# SDR 05FDEA03904

- Difficulty date: November 19, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA, STR 29L HAS CORROSION STA 1010.  REMOVED DAMAGED SEGMENT OF KEEL STA 980-1007 STR 29L.  REMOVED PRODUCTION SPLICE CHANNEL.  REMOVED SECTION OF SHEAR TIE, FRAME 990 STR 29-28.  FABRICATED AND INSTALLED NEW KEEL SEGMENT, PRODUCTIN SPLICE, REPAIR KIT CHANNELS AND STRAPS, SHEAR TIE DOUBLER AND FILLER IAW SB 727-53-0179 SRM 51-10-2, 51-10-4 FIG 12, 51-30-2, AND 51-10-6.  REPAIR DETERMINED TO BE MAJOR BASED ON FEDEX GMM 6-2-100 CRITERIA.
